# SDR DALA2015012000512

- Difficulty date: January 17, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN BETWEEN BS 541-560 LONGERONS 29 - 30L.  CORROSION REMOVED IAW SRM 51-10-3, PAR 26, (UT) WAS ACCOMPLISHED AND FOUND OUT LIMITS IAW SRM 53-04 COND. 2 AND NDT SRM 04-00-07, PAR 5, FIG 3, SHEET 1-2.  A DOUBLER WAS FABRICATED IAW SRM 53-04-02, FIG 2, THE DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 21 AND 14, AND INSTALLED IAW SRM 51-30-2.
